# SDR REXA2022103102342

- Difficulty date: September 20, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035301025
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL 9 FLOOR BEAM IS CORRODED BETWEEN F.S. 1015 TO F.S. 1069	FLOOR BEAM AT LBL 9 BETWEEN F.S. 1015 TO F.S. 1069 REPLACED IAW CRJ-900 SRM 53-00-41-201-001-A03.
